Bojan Mohar
Title
Cited by
Cited by
Year
The Laplacian spectrum of graphs
OR Oellermann, AJ Schwenk
18871991
Graphs on surfaces
B Mohar, C Thomassen
JHU press, 2001
14912001
Some applications of Laplace eigenvalues of graphs
B Mohar
Graph symmetry, 225-275, 1997
6501997
Isoperimetric numbers of graphs
B Mohar
Journal of combinatorial theory, Series B 47 (3), 274-291, 1989
4231989
The quasi-Wiener and the Kirchhoff indices coincide
I Gutman, B Mohar
Journal of chemical information and computer sciences 36 (5), 982-985, 1996
3771996
Eigenvalues, diameter, and mean distance in graphs
B Mohar
Graphs and combinatorics 7 (1), 53-64, 1991
3721991
A survey on spectra of infinite graphs
B Mohar, W Woess
Bulletin of the London Mathematical Society 21 (3), 209-234, 1989
3481989
Laplace eigenvalues of graphs—a survey
B Mohar
Discrete mathematics 109 (1-3), 171-183, 1992
2671992
Eigenvalues in combinatorial optimization
B Mohar, S Poljak
Combinatorial and graph-theoretical problems in linear algebra, 107-151, 1993
2011993
A linear time algorithm for embedding graphs in an arbitrary surface
B Mohar
SIAM Journal on Discrete Mathematics 12 (1), 6-26, 1999
1871999
Optimal linear labelings and eigenvalues of graphs
M Juvan, B Mohar
Discrete Applied Mathematics 36 (2), 153-168, 1992
1761992
Embedding a planar triangulation with vertices at specified points
J Pach, P Gritzmann, B Mohar, R Pollack
American Mathematical Monthly 98 (ARTICLE), 165-166, 1991
1631991
How to compute the Wiener index of a graph
B Mohar, T Pisanski
Journal of mathematical chemistry 2 (3), 267-277, 1988
1591988
Labeling of benzenoid systems which reflects the vertex-distance relations
S Klavzar, I Gutman, B Mohar
Journal of chemical information and computer sciences 35 (3), 590-593, 1995
1551995
Fifty years of the Wiener index
I Gutman, S Klavžar, B Mohar
University, Department of Mathematics, 1997
1451997
Minimal obstructions for 1‐immersions and hardness of 1‐planarity testing
VP Korzhik, B Mohar
Journal of Graph Theory 72 (1), 30-71, 2013
135*2013
Isoperimetric inequalities, growth, and the spectrum of graphs
B Mohar
Linear algebra and its applications 103, 119-131, 1988
1291988
The spectrum of an infinite graph
B Mohar
Linear algebra and its applications 48, 245-256, 1982
1141982
Hermitian adjacency matrix of digraphs and mixed graphs
K Guo, B Mohar
Journal of Graph Theory 85 (1), 217-248, 2017
992017
The circular chromatic number of a digraph
D Bokal, G Fijavz, M Juvan, PM Kayll, B Mohar
Journal of Graph Theory 46 (3), 227-240, 2004
962004
The system can't perform the operation now. Try again later.
Articles 1–20